MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 5.5 X 6.0 X 40MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 5.5 X 6.0 X 40MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 179788640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, an unknown surgery was performed for adolescent idiopathic scoliosis.After the surgery on (b)(6) 2023, an infection was confirmed on the concave side.A revision procedure was scheduled for and performed on (b)(6) 2023.The set screws on t2, 3, 4, and 5 on the left were removed.The rod where the set screws were removed were cut and removed.Four uniplanar screws were removed on the left of t2-t5.The affected area was washed, and a hook was placed on t2.A side-side connector was installed at the upper end of t5, and titanium rod connection was performed between t2 and t5.The wound was closed.No further information is available.This report is for an expedium spine system uniplanar screw 5.5 x 6.0 x 40mm.This is report 8 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2: additional procodes: nkb, mni, osh, mnh.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is (b)(6) 2022.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM UNIPLANAR SCREW 5.5 X 6.0 X 40MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18484960
Report Number1526439-2024-00578
Device Sequence Number18411601
Product Code KWP
UDI-Device Identifier10705034081397
UDI-Public(01)10705034081397
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179788640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 5X25MM; 5.5 TI CORT FIX 5X25MM; EXP TI UNI SCREW 6MM X 35MM; EXP TI UNI SCREW 6MM X 40MM; EXP TI UNI SCW 5MMX30MM; EXP TI UNI SCW 5MMX35MM; EXP TI UNI SCW 5MMX35MM; EXP TI UNI SCW 5MMX35MM; EXP TI UNI SCW 5MMX35MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown